# SDR DALA2022122208295

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 53,346 hours, 38,036 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Buckle
- Condition: Dirty
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT HARNESS BUCKLE WILL NOT RELEASE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REMOVED DEBRIS FROM THE HARNESS BUCKLE PER B717 AMM 25-23. (LP #9831886)
